English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Factorized solutions of Temperley-Lieb qKZ equations on a segment

MPS-Authors
/persons/resource/persons235997

Pyatov,  Pavel
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

pyatov_factorised_oa_2010.pdf
(Any fulltext), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

De Gier, J., & Pyatov, P. (2010). Factorized solutions of Temperley-Lieb qKZ equations on a segment. Advances in Theoretical and Mathematical Physics, 14(3), 795-877. Retrieved from http://projecteuclid.org/euclid.atmp/1309526467.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2545-5
Abstract
There is no abstract available